Busca avançada
Ano de início
Entree


On limit cycles in regularized Filippov systems bifurcating from homoclinic-like connections to regular-tangential singularities

Texto completo
Autor(es):
Novaes, Douglas D. ; Rondon, Gabriel
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: PHYSICA D-NONLINEAR PHENOMENA; v. 442, p. 15-pg., 2022-10-01.
Resumo

In this paper, we are concerned about smoothing of Filippov systems around homoclinic-like con-nections to regular-tangential singularities. We provide conditions to guarantee the existence of limit cycles bifurcating from such connections. Additional conditions are also provided to ensure the stability and uniqueness of such limit cycles. All the proofs are based on the construction of the first return map of the regularized Filippov system around homoclinic-like connections. Such a map is obtained by using a recent characterization of the local behavior of the regularized Filippov system around regular-tangential singularities. Fixed point theorems and Poincare-Bendixson arguments are also employed.(c) 2022 Elsevier B.V. All rights reserved. (AU)

Processo FAPESP: 19/10269-3 - Teorias ergódica e qualitativa dos sistemas dinâmicos II
Beneficiário:Claudio Aguinaldo Buzzi
Modalidade de apoio: Auxílio à Pesquisa - Temático
Processo FAPESP: 20/06708-9 - Sistemas Holomorfos por Partes e Regularização de campos de Filippov no entorno de singularidades degeneradas e de policiclos tangenciais regulares
Beneficiário:Gabriel Alexis Rondón Vielma
Modalidade de apoio: Bolsas no Brasil - Pós-Doutorado
Processo FAPESP: 18/13481-0 - Geometria de sistemas de controle, sistemas dinâmicos e estocásticos
Beneficiário:Marco Antônio Teixeira
Modalidade de apoio: Auxílio à Pesquisa - Temático